I've been on Belviq for about 10 wks but don't see alot of weight loss maybe 5 lbs total... I recently went on vacation & forgot to bring my Citalopram So I was without it for a week & loss 10 lbs...
The thing with antidepressants is that they increase your appetite and can slow down you metabolism, so it will affect your ability to loose weight... you would need to reduce your calorie intake and take regular exercise to maintain your weight loss...
Hello Lavannda, I too am on Citalopram, 40mg. and would like to start taking Belviq. Can I ask how much Citalopram you take daily and is your doctor concerned about taking them both? I have been trying to find someone to talk to about this and grateful I found your post!! I have gained 35 lbs on Citalopram.
I was on celexa when my doctor prescribed belviq and he told me I had to come off it. You can't take them together. I also talked to pharmacist and they said absolutely not because they both contain seretonin*. Very dangerous!!
I've been on citalopram 40 mg up until this march 2015 I started belviq 10 mg twice a day the dr took the citalopram down to 20 mg and I haven't lost any weight on belviq 10 mg twice a day i am currently 135lbs and 4 ft 11 in. I have never had a weight problem by daughter is almost 6 nw and lost all the weight almost immediately . My car engine blew up in mar 2012 so I was stuck at home sitting for about 2 and a half years hubby worked late so didn't get out the house til Saturdays. So I knw that contributed to a lot of the weight gain. My normal is btw 108 lb and 115 lbs so it's not a huge amount to lose so I'm thinking of asking my dr to take me off the citalopram maybe from what I'm reading tht is why the belviq hasn't worked I guess the citalopram is hindering weight loss. Has anyone tried the garcinia cambogia diet?thought about trying it
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2013 • 3 answers
Updated 10 Oct 2016 • 2 answers
Updated 22 May 2014 • 1 answer
Updated 15 Dec 2015 • 2 answers
Updated 1 Apr 2016 • 1 answer